Pedro L. D. Peres
Pedro L. D. Peres
Adresse e-mail validée de dt.fee.unicamp.br - Page d'accueil
Titre
Citée par
Citée par
Année
Parameter-dependent LMIs in robust analysis: Characterization of homogeneous polynomially parameter-dependent solutions via LMI relaxations
RCLF Oliveira, PLD Peres
IEEE Transactions on Automatic Control 52 (7), 1334-1340, 2007
4432007
A linear programming oriented procedure for quadratic stabilization of uncertain systems
J Bernussou, PLD Peres, JC Geromel
Systems & Control Letters 13 (1), 65-72, 1989
4351989
On a convex parameter space method for linear control design of uncertain systems
JC Geromel, PLD Peres, J Bernussou
SIAM Journal on Control and Optimization 29 (2), 381-402, 1991
4031991
Robust H/spl infin/filter design for uncertain linear systems with multiple time-varying state delays
CE de Souza, RM Palhares, PLD Peres
IEEE Transactions on Signal Processing 49 (3), 569-576, 2001
2682001
An improved LMI condition for robust D-stability of uncertain polytopic systems
VJS Leite, PLD Peres
IEEE Transactions on Automatic Control 48 (3), 500-504, 2003
2642003
An LMI condition for the robust stability of uncertain continuous-time linear systems
DCW Ramos, PLD Peres
IEEE Transactions on Automatic Control 47 (4), 675-678, 2002
2382002
LMI conditions for robust stability analysis based on polynomially parameter-dependent Lyapunov functions
RCLF Oliveira, PLD Peres
Systems & Control Letters 55 (1), 52-61, 2006
2332006
Robust/spl Hscr//sub/spl infin//filtering for uncertain discrete-time state-delayed systems
RM Palhares, CE de Souza, PLD Peres
IEEE Transactions on Signal Processing 49 (8), 1696-1703, 2001
2172001
Robust filtering with guaranteed energy-to-peak performance—an LMI approach
RM Palhares, PLD Peres
Automatica 36 (6), 851-858, 2000
2122000
A less conservative LMI condition for the robust stability of discrete-time uncertain systems
DCW Ramos, PLD Peres
Systems & Control Letters 43 (5), 371-378, 2001
1932001
Stability of polytopes of matrices via affine parameter-dependent Lyapunov functions: Asymptotically exact LMI conditions
RCLF Oliveira, PLD Peres
Linear algebra and its applications 405, 209-228, 2005
1802005
Decentralized control through parameter space optimization
JC Geromel, J Bernussou, PLD Peres
Automatica 30 (10), 1565-1578, 1994
1791994
Convex analysis of output feedback control problems: Robust stability and performance
JC Geromel, PLD Peres, SR Souza
IEEE Transactions on Automatic Control 41 (7), 997-1003, 1996
1661996
Convergent LMI Relaxations for Quadratic Stabilizability and H-infinity Control of Takagi–Sugeno Fuzzy Systems
VF Montagner, RCLF Oliveira, PLD Peres
Fuzzy Systems, IEEE Transactions on 17 (4), 863-873, 2009
148*2009
Gain-scheduled ℋ2 and ℋ∞ control of discrete-time polytopic time-varying systems
J De Caigny, JF Camino, RCLF Oliveira, PLD Peres, J Swevers
IET control theory & applications 4 (3), 362-380, 2010
1452010
Robust H2 and H∞ filter design for uncertain linear systems via LMIs and polynomial matrices
MJ Lacerda, RCLF Oliveira, PLD Peres
Signal Processing 91 (5), 1115-1122, 2011
1272011
LMI approach to the mixed H/sub 2//H/sub/spl infin//filtering design for discrete-time uncertain systems
RM Palhares, PLD Peres
IEEE Transactions on Aerospace and Electronic Systems 37 (1), 292-296, 2001
1252001
H∞ guaranteed cost computation by means of parameter-dependent Lyapunov functions
PJ de Oliveira, RCLF Oliveira, VJS Leite, VF Montagner, PLD Peres
Automatica 40 (6), 1053-1061, 2004
1152004
LMI Relaxations for Reduced-Order Robust Control of Continuous-Time Uncertain Linear Systems
CM Agulhari, RCLF Oliveira, PLD Peres
IEEE Transactions on Automatic Control 57 (6), 1532-1537, 2011
1082011
Gain‐scheduled dynamic output feedback control for discrete‐time LPV systems
J De Caigny, JF Camino, RCLF Oliveira, PLD Peres, J Swevers
International Journal of Robust and Nonlinear Control 22 (5), 535-558, 2012
1072012
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20